Ask a doctor

What is Wrong with my Filler? (photo)

Apprx 3 years ago I had restylane injected in my lips and at the sides of my chin.. I didnt love the appearance of it and a year later a doctor recommended that I have Juvederm Ultra Plus around the borders of my lips. The filler wasn't seeming to go away after all this time. Apprx 9months ago I had hyaluronidase injected to try to get rid of the filler in my chin. I still feel it is on the sids of my chin and under neath my lips. Does this still look to be filler? What should I do?

Doctor Answers (3)

Facial Fillers

+1

I recommend that you go to another practitioner and after full assessment undergo 1 or 2 more rounds of hyaluronidase injections to see if this Juvederm product dissolves.

Web reference: http://www.AdvanceYourBeauty.com

Buffalo General Surgeon
4.5 out of 5 stars 6 reviews

What is wrong with my filler

+1

It appears that the filler was injected in pockets or deposits. By doing this it makes it hard to remove with only one round of hyaluronidase simply because so much filler is in each area. You should seek an experienced injector for an in-person consultation and assessment. Rarely does HA filler last this long in general, but you simply may need a few rounds of hyalurondiase to remove all the excess filler there. Also, I would assume that you went to a good, legitimate injector for both rounds of your injections, but I have people come to me with problems with fillers frequently only to find out, they didn't have a hyaluronic acid filler in the first place, but were misled and got something like silicone, which has a tendency to look just like this.... and needs to be surgically removed. So, please, find a good board-certified physician for an in-person consult.

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

Fillers

+1

It seems that the irrigularities are more prominent when you animate or contract the chin/ lower lip area. It is most probably the filler. It is very possible that the filler is in the muscle. Stop adding any more filler to correct an undesirable result. Maybe more Hyaluronidase in the right place to disolve the filler present. Then correct the remaining problem with fillers done by an expert in facial aesthetics.

Baltimore Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...